# SDR MASA20211109553

- Difficulty date: November 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: LE670395004
- Part serial: NA
- Condition: None
- Location: Fwd Bag Bay Door
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN AND DOUBLER OF THE FORWARD BAGGAGE BAY DOOR WERE FOUND TO HAVE GOUGE DAMAGE AT THE FORWARD EDGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 52-35-01, FIGURE 52-35-01-991-801, ITEMS 1, 2, EA 72-2021-194. DEFECT LOCATION: FWD BAG BAY DOOR. FWD EDGE
